MAUDE Adverse Event Report: DEL MEDICAL EV800 ELEVATING TABLE WITH FOUR -WAY FLOAT TOP; ELEVATING RADIOGRAPHIC TABLE

DEL MEDICAL EV800 ELEVATING TABLE WITH FOUR -WAY FLOAT TOP; ELEVATING RADIOGRAPHIC TABLE
Model Number EV800
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the image provided by the customer, the chain on one end of the sprocket assembly appeared loose.Combined with the presence of metal shavings, this indicates that the sprocket on the tension assembly shaft was worn and grinding against the tensioner.This wear likely caused the driver to loosen, resulting in the teeth skipping on one side and the table to tilt.Ts provided the following part numbers: bar weldment-sprocket adjust 114-0208g1.Sprocket assembly, 11 tooth 112-0262g1.The dhr for the table was reviewed and it shows that the table was found to be compliant prior to leaving del medical.Line number 25 of the ev800 inspection form (mf 10.80) specifically calls for verifying the master link was secured and that the chain had proper tension.The probability of occurrence of harm for all ras associated to this complaint is 1 - negligible, as defined in internal standard operating procedures.
 
Event or Problem Description
On (b)(6) 2026, the customer contacted ts to report that the ev 800 tabletop (serial number (b)(6)) tilted while a patient was on it.The customer confirmed that no injuries occurred as a result of the incident.Pictures from the customer showed the sprocket adjust worn and metal shavings underneath the tabletop, in a cavity not accessible to the patient or user.

Brand Name
EV800 ELEVATING TABLE WITH FOUR -WAY FLOAT TOP
Common Device Name
ELEVATING RADIOGRAPHIC TABLE
Manufacturer (Section D)
DEL MEDICAL
241 covington drive
bloomingdale IL 60108
Manufacturer (Section G)
DEL MEDICAL
241 covington drive
bloomingdale IL 60108
Manufacturer Contact
george bell
241 covington drive
bloomingdale, IL 60108
8008006006
MDR Report Key24972127
Report Number0001418964-2026-00002
Device Sequence Number18786808
Product Code IZZ
UDI-Device Identifier00858340006028
UDI-Public(01)00858340006028
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEV800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown